Electron. J. Diff. Equ., Vol. 2012 (2012), No. 184, pp. 1-6.

Cauchy type generalizations of holomorphic mean value theorems

Anugraha Nidhi Mohapatra

We extend the results on the Mean Value Theorem obtained by Flett, Myers, Sahoo, Cakmak and Tiryaki to holomorphic functions.

Submitted July 13, 2012. Published October 28, 2012.
Math Subject Classifications: 26A24.
Key Words: Mean Value theorem; differentiability; holomorphic functions.

Show me the PDF file (159 KB), TEX file, and other files for this article.

Anugraha Nidhi Mohapatra
Department of Mathematics, Goa University
Goa, 403206, India
email: anm@unigoa.ac.in

Return to the EJDE web page